Discussions that mention coumadin

Pain Management board


Hello, my fellow Pain Management friends!

I've been exceptionally quick-tempered lately. Usually, I'm reasonably even when it comes to my anger (at least, I think so). Lately, however...I've been close to pulling off or pinching off the heads of people I truly love.

Here are the medications: Duragesic 75 mcg (1 patch every 2 days), Actiq 800 mcg (60 per month), Dilaudid 8 mg (averaging 4 or 5 per day), Fioricet w/Codeine (approximately 100 per 45 days), Verapamil 240 mg (1 tab in morning), Verapamil 180 mg (1 tab in evening), Coumadin 5 mg (1 per day), Tegretol 200 mg (3 per day), Elavil 50 mg (1 at bedtime), ProSom 2 mg (1 at bedtime), and Vytorin 10/20 mg (1 at ending meal of the day)--it's unfortunate that I can never tell when that last meal will be!

Yes, that's quite a bit of medication. However, my doctor follows me closely. I'm tired of blood tests. I used to get a Pro-Time, but now they run my blood to determine my INR. Plus, I have my liver function and kidney function regularly tested.

SO, DOES ANYONE OUT THERE HAVE A SUGGESTION CONCERNING THE REASON I HAVE BECOME EXCEPTIONALLY IRRITABLE?? I will admit that my Duragesic dose has not changed since 1998 (or nearly so)...Therefore, it is probably no surprise that my pain level has increased somewhat over the last few years--especially after I fell and fractured my skull last year (June 1, 2007).

Folks...What do you think? I see my physician in a couple of weeks, so I will inform her of the increased pain. I'm very, very weary of increasing anything since I already take so much. My doctor is very careful, but I think she will suggest the Duragesic 100 mcg patch. MAINLY...I WILL TELL HER THAT MY TEMPER HAS BEEN VERY SHORT AND MAKES ME WANT TO SCREAM AT THOSE I LOVE. Perhaps this is due to the extra pain I've been enduring.

Thank you for reading this exceptionally long E-mail.

Sincerely,
Jon (Conductor)